# SDR AALA202306234699

- Difficulty date: March 26, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD CENTER POST LEFT HAND SIDE FRAME UPPER BOLT HOLES CRACKED AT FR 2 AND Y0. REPLACED FRAME PER EA 343543.
